Car crash after massive ingestion of digoxin and midazolam.

Détails

ID Serval
serval:BIB_0BA88067B794
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Institution
Titre
Car crash after massive ingestion of digoxin and midazolam.
Périodique
International Journal of Legal Medicine
Auteur(s)
Augsburger M., Giroud C., Rivier L., Tracqui A., Mangin P.
ISSN
0937-9827
Statut éditorial
Publié
Date de publication
1998
Peer-reviewed
Oui
Volume
111
Numéro
4
Pages
205-207
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article
Résumé
In a case where a 32-year-old man lost control of his vehicle, urine and blood samples were taken 6 h after the crash for toxicological investigations. In the hospital, the driver admitted consumption of some drugs, in particular digoxin and midazolam just before the crash which corresponded to the results of blood analyses. Toxicological findings indicated the presence of digoxin at 12.9 ng/ml and midazolam at 7 ng/ml in the blood. These results suggested that at the moment of the crash digoxin and midazolam blood levels were in the range of toxic and therapeutic concentrations, respectively. Therefore the respective roles of the drugs in the impairment of the ability to drive at the moment of the crash is discussed.
Mots-clé
Accidents, Traffic, Adult, Alcohol Drinking, Autopsy, Cardiotonic Agents, Digoxin, Humans, Hypnotics and Sedatives, Male, Midazolam, Substance-Related Disorders
Pubmed
Web of science
Création de la notice
08/02/2008 18:44
Dernière modification de la notice
20/08/2019 13:33
Données d'usage